MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6570-0-032
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that our customer checked x-ray for pfa ((b)(4) , the surgeon suspected it was +4mm/32mm.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been 3 similar events for the lot referenced.This is a product mix issue, so the device information located on the outer box label is being reported the information for the device that was actually inside the package is : cat# 6570-0-232; delta v-40, ceramic head 32/+4; lot# unknown.Product field action has been initiated.Investigation ongoing.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Reported event: an event regarding product mix involving a ceramic head was reported.The event was confirmed by review of the photographs provided.Method & results: product evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been other similar events for the lot referenced.Conclusions: the reported product mix was confirmed.Nc was raised to further address this event.This is a product mix issue, so the device information located on the outer box label is being reported in section d and the information for the device that was actually inside the package is: cat# 6570-0-232; delta v-40 ceramic head 32/+4; lot# 89546202.
 
Event or Problem Description
It was reported that our customer checked x-ray for pfa (pr2911632), the surgeon suspected it was +4mm/32mm.

Brand Name
DELTA V-40 CERAMIC HEAD 32/-4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13664366
Report Number0002249697-2022-00314
Device Sequence Number11985262
Product Code LZO
UDI-Device Identifier04546540608475
UDI-Public04546540608475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6570-0-032
Device Catalogue Number6570-0-032
Device Lot Number89648802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 2902313
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown